T Nation

Another Propecia Victim, Seeking Help


#1

hi
i'am a 27 year old male ,suffered from hairloss from when i was 16 year old(srsly),i always had exess dht level i'am extremly hairy and suffered from acne and oily skin,scalp
5 years ago i decided to take finesteride(proscar) and one year later i was amazed by the results,i regained 80%,gained muscle mass without training,skin quality improoved sex drive incraisedand sest of life returned with a revenge (it was like if i was on steroid)
i think that the exess dht caused me to have low t before i took propecia(i was skinny,and laking comfidance)

so after about 2 years i began to experiance weigh gain and some chest fat but i still looked muscular THEN sudently one night i wanted to have sex with my GF and surprisly i couldn't get hard..i wanst concerned and relited that on stress or some other factors,the second night i could have erection with massive phisical stimulation
so i decided to stop propecia and 2 days later everthing want back normal,lost fat and erection returned
after one mounth i decided to return on propecia on 0.2 mg EOD,felt 80/90% normal and hair wasnt as good as before but i was satisfided
but then i decided to do 0.5 ed and the side returned with a revange,i was emotional,fat with a dead penis
so i stopped everything in hope to return to normailty
but unfortenly,things got worst and worst by time go
now one year after stopping and i'am way worser than when i was on propecia

my symptoms are:
-weigh gain (abdomen and chest) (viseral fat on abdomen)
-pseudo gynecomastia
-loss of libido(i masturbate every day but i dont feel the urge like before)
-severe erectile dysfuntion(i still can have good erection somedays,otherdays it's not that hard and need constant phisical stimulation)
-scrotum feel soft and not firm like bedome(someday it's normal)
-numb penis(loss of sensation)
-penis look smaller

i also have some androgenic symtoms from dht worst than pre fin
-extremly oily skin/scalp
-lost almost all my hair
-hair on body increaised
-had bad dundruff that subsided now

important note: i have done the mistake to take dosintex days after stopping propecia for the last time for 0.5 mg twice for a total of one week

note:my condition is now a rollercoster:some good days and some very bad days,i can look fat and almost impotent for some days and other when i look less fat and muscular with a medium sex drive

here is the bloodworks that i manadged to get
testosterone 2.4 (3-12ng*ml)
fsh 1.2 [1.3-11.8]
l.h 2.7 [2-7]
oestradiaol 55 [<55]

from what i understant,i may have secondary hipogandism but surprisly i'am not loosing that much muscle mass,i can even say that i'am more muscular than prefin


#2

i will soon get prolactin/SGBG/progesterone bloodwork

so from what i have understant the best thig to do now(if my prolactin level come low) is to use arimidex to try to control this high oestradiol level

but once i stop the Ai wouldnt the oestrogen spike again?

ps:i'am located in tunisia


#3

ps:i'am located in tunisia


#4

so now my strategy will be:

the high oestradiol seems to surpess my t/lh/fsh level,so i will try lowe dose arimidex to lower the E2 level and see how i feel

if failure

second:try a hpta restart with nolvadex and maybe low dose arimidex(but this is less likly to work because i suspect that my t level was always low even pre finesteride usage)
ps:i'am also afraid that the incraise in SHBG caused by nolvadex may add another problem later

if failure

i will try hcg monoterapy with arimidex to control arimidex and see where my t level goes

if failure

i will stay on hcg and add injectable testosterone and AI and that i wouldn't have much problem controling estrogen

note: i'am also consedering to try TRT first because the other option may or may not cause other hormonal problems and i may not respend to TRT later

what do you think?


#5

-i will try arimidex alone first and see how it help then i will actually try nolvadex alone without any AI...now that i think the use of an AI with a SERM wouldn't be logical,even if E2 go higher...the use of the AI just after the SERM would be a better option

-i really dont belive i have Liver issues..there is no reason that finesteride would mess with the liver and i dont really drink often..my theorie about what finesteride done to me is:
before finesteride i had ridiculus high dht level,normal/low tesotosterone and normal E2,by taking finesteride and by bloking this high dht level,my testosterone level have increased to a very high level(on fin i have put muscle mass without training,and felt very Alpha Male the first year)...then with the absence of dht to counter the aromatisation my E2 have also jumped very high...after the finesteride cessasion im left shut down exacty like steroid user.

-all the meds i need are avalible here and my father is a doctor i wouldn't have any problem to get them easly

-the use of arimidex alone could slove the problem but i would return to my prefin state that i wasnt satisfied with..i was in a good shape with very high libido and normal erection but was feeling like shit with that T level

-i know that controling E2 on TRT is not an easy game but i'am willing to
fight

ps:i also want to add TD pregenelone to try to control my high dht

and preg convert to prog and help to reduce E2 also

vitex seems to bee a good suplent to add too (at high dose it reduce prolactin and E2 and regulate progesterone)


#6

You might have a liver issue that has nothing to do with finasteride. You are trying too hard to connect the dots on a single thread when there can be more than one thread. [BTW, hepatitis [B,C] is very high in your county relative to other countries.]

So you want to take a SERM and be happy with high E2? No one else has that as a health objective.

Pregnenolone controls DHT? Can you explain that?

So you think that progesterone reduces E2? Your understanding of these pathways seems simplistic.

Good luck, you don't need any of the help available here.